바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

GENERALIZED HYERS-ULAM STABILITY OF A QUADRATIC-CUBIC FUNCTIONAL EQUATION IN MODULAR SPACES

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2019, v.26 no.1, pp.49-58
https://doi.org/10.7468/jksmeb.2019.26.1.49
Lee, Yang-Hi

Abstract

In this paper, I prove the stability problem for a quadratic-cubic functional equation <TEX>

f(x+ky)k2f(x+y)k2f(xy)+f(xky)+f(kx)k33k2+42f(x)+k3k22f(x)=0
</TEX> in modular spaces by applying the direct method.

keywords
generalized Hyers-Ulam stability, quadratic-cubic functional equation, direct method, modular space

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics